Rb26dett Story with 5htphl

#41

I did blood tests, but I have to wait for the results. I’m getting worse by the day

1 Like
#42

Arimidex is very dangerous. I read the story of a boy who had problems with his bones and had to commit suicide …

#43

Yes I am aware I’m most likely going to stop, I just wish testosterone wouldn’t convert so quickly for me, otherwise I think it would help. Are you talking about douglasmich? I think that was his username, how much AI was he taking??

#44

The other day I had to do a colonoscopy for my extreme constipation. To take the exam, they had to sedate me using Midazolam. during the sedation, the anesthesiologist had difficulty because the Midazolam did not work, so he had to raise the dose to the point that I had only a large memory gap. To wake me up, they used Flumazenil. To everyone’s surprise, I immediately stood up and went to get dressed. The next day, I woke up again with tremendous anxiety and depression. I cried a lot and I didn’t want to do anything anymore. along with anxiety, suicidal thoughts are returning. I have the same symptoms as Zidag (no response to alcohol or drugs). I’m continuing in this direction, I can’t calm down. Furthermore, the sexual symptoms are getting worse. Both of the substances they gave me work on GABA-a receptors. It occurs to me that these receptors are very involved in our condition. Although three days have passed, I can’t get my baseline back. I’m desperate and I think about suicide all day. I have a fantastic family, really, if it weren’t for them I would have taken my life by now. I need help.

#45

I’m sorry to hear that @Rb26dett.

I just wanted to say that I had surgery a while ago and was extremely worried about the anesthesia’s effectiveness on PFS patients.

I searched the forum a lot and couldn’t find a lot of reassurance but as far as my experience of the surgery went, it was exactly as most people say, that I both lost consciousness as expected and awoke in recovery in the normal way.

I only post this for anyone else expecting surgery and worried about the process as a pfs patient.

I’m sorry to hear about your experience and hope you make a full recovery very soon.

#46

Wow, I also had brutal problems when I had anesthesia injected. The doctor who I am seeing says this is because of chemical sensitivity (in fact, my chemical sensitivity started to get stronger at that time). But the truth is that since my PFS started, the strangest things have happened, specially regarding the nervous system, so I don’t really know what is the real reason of this reaction.

After some days of having the anesthesia, the nerves surrounding the area in which I had the anesthesia started to become overwhelmingly painful and had serious problems related to the nervous system (intermitent paresthesias, etc.).

Others in the forum have also had nervous system related problems with procedures which usually don’t cause any kind of problems to healthy people. Although, it is also true that they are not mild cases.

#47

I was given Midazolam, a benzodiazepine. The reaction is absurd, also because I often use Clonazepam … I can’t explain it.

#48

Maybe I got influenced by the fact that the benzodiazepine didn’t work … It reminded me that my body is no longer as functional as it should be. I believe that the psyche has a great influence on the development of the deterioration.

#49

Hi @Rb26dett - I think your case is important and I would like to discuss it further with you in pm if you would be willing. Could you please tell me how well documented your situation is in your medical records by the clinicians you have seen, in terms of the symptoms you’re experiencing? Thank you.

#50

Hi @axolotl, I have the feeling that doctors don’t take me seriously. Almost as if I were “imaginary sick”. I want to clarify that I was also given a psychiatric examination which shows that my problem cannot depend on my mood. I have a serious problem of constipation, I make faeces in balls once every 10 days, I do not gain mass, I have muscle weakness and loss of muscles, I have a severe ED, my sweating is very small, I do not respond to alcohol, I no longer remember the dreams that I do, I have serious problems with concentration and brain fog. The outcome of the colonoscopy is: neoformation of the sigma. My Testosterone values ​​tend to be low, DHEA - s values ​​are below average, albumin is high. TRT had no major effects, maybe it worked a little on the response to erection … My penis is getting smaller and cold, my testicles less full.